MathSciNet Relay Station
MathSciNet bibliographic data
MR2075744 (2005b:57062) 57R70 (58E05)
Banyaga, Augustin; Hurtubise, David E. A proof of the Morse-Bott lemma. Expo. Math. 22 (2004), no. 4, 365–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement